# SDR UIEA201000180

- Difficulty date: April 10, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30588
- Aircraft time: 36,935 hours, 5,512 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN DECK BS 1500 FLOORBOARD DAMAGED. "TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS OF EO 4453A238, INITIATE INSPECTIONS AT EVERY 5 FLIGHT CYCLES. SCHEDULE PERMANENT REPAIR AT THE NEXT A CHECK AFTER PART 1 IN ACC WITH THE SRM 53-00-50 FIG 201. "
